# SDR ASAA2014122210039

- Difficulty date: December 22, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 28,293 hours, 8,419 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FMC DISAGREE.  ACFT GROUNDED.  UNABLE TO DUPLICATE DEFECT.  NO IN-FLIGHT FAULTS LOGGED FOR FMC.  NO FLAG WHEN FMC SELECT SWITCH PLACED ON BOTH.  GROUND VERIFICATION TEST PASSED, REF MM 34-61-00.
